# SDR 2005UALA00775

- Difficulty date: August 6, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fwd Pit Sta 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME STA 600, LT 2 EACH DENT STR 24L.  TRIMMED OUT DAMAGE, ACP HFEC INSP, NO CRACK FOUND.  FABRICATE AND INSTALL REPAIR PER TIMCO REO-G10763, REV B, AND UA EVA-50518.
